# SDR CA110318003

- Difficulty date: November 25, 2010
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Lug
- Part number: 1607143
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GEAR INSPECTION, FOUND A CRACK 36 MM LONG BY 5.5MM DEEP ON THE FWD LT LUG OF THE UPPER MEMBER.  CYCLE SINCE OVERHAUL 1282.
